Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Real-Valued Ring Homomorphisms on C (Ω)

Karim Boulabiar
The American Mathematical Monthly
Vol. 121, No. 1 (January 2014), pp. 81-82
DOI: 10.4169/amer.math.monthly.121.01.081
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.01.081
Page Count: 2
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($19.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Abstract

Abstract Let Ω be a nonempty open set in ℝn. This note provides an elementary and accessible proof of the result that every real-valued ring homomorphism on C (Ω) is an evaluation at some point of Ω.

Page Thumbnails